# SDR IPXA2021071371625

- Difficulty date: July 2, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB29214
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E FORMER AT XOS 912 IS CRACKED.REMOVED AND REPLACED CRACKED RT WING FIXED L/E FORMER AT XOS 912 IAW SRM 51-33-01 & 51-35-01. (MINOR)
